# SDR YENA2024082201143

- Difficulty date: August 22, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 63,202 hours, 22,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00014672
- Condition: Failed
- Location: Zone 200
- Part time: 63,203 hours, 22,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#38, SJO-FLL. 'EMERGENCY LIGHT EPSU WONT BITE TEST; REMOVED AND REPLACED DEU UNIT B FIN 300RH1 REF AMM 23-73-48. OPS CHECK GOOD. TEST OF EMERGENCY LITS'S OK REF AMM 33-51-00.'
